Pharmacology

Card Set Information

Author:
sthomp88
ID:
65889
Filename:
Pharmacology
Updated:
2011-02-12 16:36:32
Tags:
chapter five type ADEs
Folders:

Description:
week five
Show Answers:

Home > Flashcards > Print Preview

The flashcards below were created by user sthomp88 on FreezingBlue Flashcards. What would you like to do?


  1. effects are difficult to , analgesic, repiratory, psychomotor, and miotic effects of codeine are incrases markedly by the CYP2D6 in this type of reaction
    idiosyncratic
  2. allergic reactions offectying skin causes erythematous, wheal-and-flare reaction; ingestion can cause cramping, vomitting, and diarrhea; if drug is put in skin, urticaria (hives and rash) may show; allergic rhinitis, and allergic asthma are clinical manifestations of what?
    type B - type I hypersensitivity reaction
  3. hypotension as a result of vasodilation leading to shock, followed by bronchodilation, asphyxiation, and respiratory collapse are clinical manifestation of what?
    anaphylaxis - type I hypersensitivity reaction
  4. fever, urticaria, swelling of the face and feet, lymphadenopathy, and arthralia; also, drug-induced hemolytic anemia which may cause jaundice; are clinical manifestations of what?
    type II (cytotoxic) hypersensitivity reaction
  5. produce either a localized or systemic complication; formation of thrombi and occluded arterioles leading to - redness, edema, hemorrhage, and ischemic necrosis of tissue; are clinical manifestations of what?
    Type III (immune-complex) hypersensitivity reaction
  6. within 24 to 48 hours of contact with an allergen, the pt develops symptoms such as fever, malaise, erythema, rash, tiny vesicular lesions, and edema in target tissues, with repeated exposure to the antigenic challenge, the response becomes more profound; are clinical manifestations of what?
    type IV (delayed) hypersensitivity reactions
  7. clinical manifestations are similar to allergic reactions, angioedema, asthma, and hives can develop in this type of reaction
    pseudoallergic reaction
  8. The clinical apperance of __________ is indistinguishable from oral lichen planus (LP). reactions most often affect the buccal mucosa, gingivae, and lateral borders of the ongue and may be reticular, erythematous, or atrophic
    lichenoid stomatitis (type-B reaction)
  9. an acute, frequently recurrent mucocutaneous vesiculobullous erosive disorder; the occurrence is a self-limiting process, and the severity varies from mild, to moderate, to potentially fatal.
    • Erythema multiforme
    • stevens-johnsons syndrome
  10. What is stevens-johnson syndrome?
    the fatal stage of erythema multiforme
  11. What are some oral clinical manifestations of erythema multiforme and steven-johnson syndrome?
    • labile (unattached) mucosal tissues predominate
    • hemorrhagic crusting of the lips is highly characteristic
    • mucosal lesions tend to appear abruptly and manifest as paiful ulcerations and erosions
  12. clinical manifestations including altered growth (terata), growth retardation, developmental impairments, and/or death of fetus are result of what?
    teratogenic effects
  13. What are the most frequent ADEs to develop following therapeutic immunosuppression?
    skin and lip malignancies
  14. What is the percentage of clients who have had organ transplants getting lip cancer?
    7-8.1%
  15. What is the average age of pts that have recieved immunosuppression and gotten lip cancer?
    42
  16. kaposi Sarcoma is a condition often seen in patients who have what?
    AIDS
  17. The incidence of Kaposi sarcoma following therapeutic recipients is what percent?
    5.6%
  18. Lymphoproliferative disease, hodgkin and non-hodgkin lymphoma, leiomyoma, leiomyosarcoma, and spindle-cell sarcoma, are all conditions that have been associated with what?
    therapeutic immunosuppression in solid organ transplant recipients
  19. What are the 5 steps to the diagnosis of ADEs?
    • identify drugs taken
    • verify that the onset of symptoms was after the drug was taken
    • determine the time interval between when the drug was taken and when ADEs showed
    • stop drug therapy and monitor pts status
    • if appropriate, restart drug therapy and monitor for recurrence of ADEs

What would you like to do?

Home > Flashcards > Print Preview